Group Forum: New to Group

previous topic · next topic
MDis4Crabs

Joined: Oct 11
Posts: 2

        
Posted: 20 Jan 2013, 19:30
I was diagnosed with a non-active thyroid about two years ago and was put on Synthroid. I'm always tired, my legs ache, and losing weight is nearly impossible. Sometimes I just feel like giving up!Confused
Anjya

Joined: Jan 13
Posts: 4

        
Posted: 20 Jan 2013, 22:27
I feel the same way sometimes. I'm often so achy, but my doc will only look at the hormone count on my charts and dismiss the symptoms. Sometimes it hurts to do simple things like housework or take a walk. It makes me feel useless!
MDis4Crabs

Joined: Oct 11
Posts: 2

        
Posted: 24 Jan 2013, 14:36
I know what you mean. There are some days when just walking to the mailbox wears me out. What makes it worse is living with a husband who is hyper and has endless energy. I feel lazy next to him. Needless to say, he never gains an ounce.
DanaFine

Joined: Apr 09
Posts: 12

        
Posted: 30 Jan 2013, 08:22
IMO, you have the wrong prescription -- probably your thyroid meds need to be upped. Doctors only look at the blood work, which is unfortunate. It is how you feel, not whether you fit parameters in the blood work. Get to a GOOD endocrinologist. No one should feel useless or that tired.